Skip to main content
Log in

An Infinite Family of Planar Non-Hamiltonian Bihomogeneously Traceable Oriented Graphs

  • Original Paper
  • Published:
Graphs and Combinatorics Aims and scope Submit manuscript

Abstract

We answer an open question on planar non-hamiltonian bihomogeneously traceable digraphs without opposite arcs by constructing an infinite family of such graphs.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Bermond J.-C., Simões-Pereira J.M.S., Zamfirescu C.M.: On hamiltonian homogeneously traceable digraphs. Math. Jpn. 24, 423–426 (1979)

    MATH  Google Scholar 

  2. Fouquet J.-L., Jolivet J.-L.: Hypohamiltonian oriented graphs. Cahiers Centre Études Rech. Opér 20, 171–181 (1978)

    MATH  MathSciNet  Google Scholar 

  3. Grötschel M., Wakabayashi Y.: Hypohamiltonian digraphs. J. Methods Oper. Res. 36, 99–119 (1980)

    MATH  Google Scholar 

  4. Hahn S., Zamfirescu T.: Bihomogeneously traceable oriented graphs. Rend. Sem. Mat. Univ. Politec. Torino 39(2), 137–145 (1981)

    MATH  MathSciNet  Google Scholar 

  5. Skupień, Z.: On homogeneously traceable nonhamiltonian digraphs and oriented graphs. In: Proc. Fourth Int. Conf. on the Theory and Appl. of Graphs, Kalamazoo (MI) 1980, pp. 517–527. Wiley, New York (1981)

  6. Skupień, Z.: Exponential constructions of some nonhamiltonian minima. In: Proc. Fourth CS Symposium on Combinatorics, Graphs and Complexity, Prachatice 1990, Ann. Discrete Math., vol. 51, pp. 321–328 (1992)

  7. Thomassen, C.: Hypohamiltonian graphs and digraphs. In: Proc. Int. Conf. on the Theory and Appl. of Graphs, Kalamazoo (MI) 1976, Lect. Notes Math., vol. 642, pp. 557–571. Springer, Berlin (1978)

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Carol T. Zamfirescu.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zamfirescu, C.T. An Infinite Family of Planar Non-Hamiltonian Bihomogeneously Traceable Oriented Graphs. Graphs and Combinatorics 26, 141–146 (2010). https://doi.org/10.1007/s00373-010-0900-6

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00373-010-0900-6

Keywords

Navigation